Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do HCG drops affect the effectiveness of emergency pill?

Answered by
Dr.
Dr. Madhuri N Bagde

OBGYN

Practicing since :2001

Answered : 1390 Questions

default
Posted on Sat, 23 Aug 2014 in Women's Health
Question: Hi does hcg drops affects the effectivity of emergency pill.. Because i take hcg drops last XXXXXXX but i already stop it for almost one month do you think it will affect the effectivity of nordette? Because i take nordette last monday 7hrs after unprotected intercourse and i was fertile that time 
doctor
Answered by Dr. Madhuri N Bagde 54 minutes later
Brief Answer:
it will not affect nordette

Detailed Answer:
Hello and welcome to HCM,

I understand your concern. Please do not worry. HCG does not stay in the body for so long. Most of the time it disappears from blood 48 hours after stopping the drops. In a few cases it may take longer, but still at the most 1 week. So it will not have any effect on nordette.

Please do not worry at all.

Take care.
Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics ,  

Recent questions on  Unprotected intercourse

doctor1 MD

Hi doctor hope u well. Just a question of curiosity me and my hhsband had intercourse on sunday my cycle normally is 25 days was 28 days but last cycle was 34 days. We had intercourse on sunday. And inwas geting striny discharge. Getting pelvic...

doctor1 MD

I had unprotected intercourse with my boyfriend on May 18, '13 (May 10 - start of my period) which is may last day of regular menstruation. No ejaculation happened inside me and my bf confirmed that. I'm getting paranoid cause I'm not yet ready to get pregnant so i researched some contraceptives and Nordette is the only available here in our country. So I took nordette 21(4 pills) and another 4 pills after 12 hrs, within 72 hrs after our intercourse. After 4-5 days (May 24), I got a withdrawal bleeding which happened for 4 days. I haven't got my period yet (June 9 or 10, '13) and I'm two weeks delay now. I haven't take a PT yet. Is there a chance that I'm pregnant? How long does Nordette can delay a period? Please reply to my question 'coz it will really help me to stay calm and not to worry. Thank you.

doctor1 MD

Hello doctor I had an abortion one months ago because we were not physically,mentally and financially strong but sadly 6 days ago we had an unprotected sex but my husband ejected out but still i have got fear to get pregnant,I checked in pregnancy...

doctor1 MD

I had well I thought I had two periods last month. Came earlier then my expected period. Very very light. Which is not normal for me. It lasted around 4 days. I stopped bleeding for a day and half then started bleeding again for another 5 days. I...

doctor1 MD

Hi, I m on birth control and I had unprotected sex two days ago. I have missed one (two at the most) days, but remembered immediately and took it. The pill I am on allows you to do this and take your next pill as you normally would without having to use backup birth control. I am now having a brown discharge and would like to know what you think this means and if I should take the morning after pill. Thanks.

doctor1 MD

hi, i took gyneacosid two tab just once aftr having unprotected intercourse.. twice. first on 23rd and then 27rd of june and took gynaecosid 48 hrs after last intercourse. i had blood spots within an hour of taking medicine and little blood spotting then in morning the nxt day. did my urine HCG . and it came to be negative. . i wanted to know what has happened thanx

doctor1 MD

Hi. I ve been on birth control for the past 5 years. I get my period at the same time every month for a while now. 2 days ago a mostly brown mucus discharge has been coming pretty heavily and I have slight cramps as well. I jut had my period last week. I have had unprotected sex. What s is the discharge from? When will it stop? Help please! Nicole